| || |
Omg!!!! What next???
Omg!!!! What next???
I am new here, and I have a story that could be a best-selling biography; but to make a sad, long story/journey short & to the point...I sure NEED SOME ADVICE ON THIS ONE!!!! In 1977, I was hit by a drunk driver, ejected through the passengers front window, thrown down a 60ft. embankment, (to where I could not be seen from the interstate), and woke-up with my left foot hanging in front of my face, with my L(left) leg, under my body!! I tried lifting my head; but couldn't. Needless to say, my neck @5,6,& 7 were broke.(gone now)T9compression fracture, colar bone fractured, R(right) arm fractured, ribs in back on L side fractured!!! AND WAS SCALPED.Inside alone it took 486 stitches!Profesional Model, LONG,THICK HAIR,shaved bald.CUTE-eh?Well. I survived obviously, left hospital with no pain meds. Never done amything more than an aspirin my whole life-even after accident!!!! WELL NOW----I have RSD, Osteoarthritis, Osteoporosis, Fibromyalgia, & TMJ!!
Been a Naturalist all my life, NEVER ABUSE MY MEDS; so here is my dilema. I suffered for 8 years, refusing to take meds. Meditating, Yoga, etc. got me through up until 6 years ago, and as I was walking in the forest, my head collapsed!! Felt like it was falling off. I could not lift it up again!! That pain was MORE than I could handle. My husband (THANK-GOD 4 HIM), hadto strip me,coz I broke out in a sweat, passed out, and he carried me back from our woods, into our home. So, went to DR.-did her tests, etc. and could NOT BELIEVE THE DAMAGE SHE SAW ON JUST AN X-RAY!!! Her exact words to me, were "YOU HAVE THE KIND OF PAIN, MOST PEOPLE WOULD COMMIT SUICIDE OVER!!" My ears were wide-opened right then. After many trials, and tribulations, allergic reactions to some meds, in & out of hospital for pain control, finally, we tried OXYCONTIN!!! OMG--it worked. For 3+ yrs. I remained on the same milligram, and could function as what "WE CALL-NORMAL"! RIGHT??? Well, the $#*@ GOV'T had to get involved, of course, where it doesnt belong, and screwed them up royal!! I started being in all kinds of pain again, questionig myself, and then low & behold...in the stool, I found an ENTIRE PILL FLOATING!!!! WHAT??? So, after B.S. again, I went on OPANA ER 40 mgs. 2x a day, 20 mgs. 2x a day, and I'll be a $#@ if the GOV'T didn't stick their nose there too. Who in the hell do they think they are? GOD!? Look, I am a very honest, & compassionate person, and would never hurt anyone purposely (unless it eas some of these FDA PHONYS) LOL...But, a junkie is a junkie, is a junkie, and they want the high, they will find it!!! What is their excuse of taking two perfectly good medications that makes people who NEED THEM TO LIVE, TO GET OUT OF BED, TO WALK, TALK, EAT, & MORE to put compounds in them that ruin them for us, and WHAT??? PROTECT THE JUNKIE!!! R U KIDDING ME??? MY DR. TOLD ME THEY PUT NARCAN IN THE OXY'S!!!! No lie folks. So, now, I am a sick pup. Can't eat, sleep, stomach killing me,(never have stomach issues). and migraines to where I can't raise my head off my Tempurpedic Pillow!!! Anyone, please, knowledgeable that can help me figure out what I can try now-that the FDA hasn't screwed with--PLEASE LET ME KNOW!!! My DR. & I have a good relationship, and my insurance pays for alot of different pain meds; but I need advice here quick...or I'm going out back, behind the barn with the cows, and ???? LOL. Must keep a positive attitude...BUT I AM CALLING FOR US TO GET TOGETHER, PLAN A PEACEFUL WOODSTOCK 2, OR MARCH ON THE CAPITAL. COME ON PEOPLE...WE R AMERICA!!! HOW DARE THEM INTERFERE WITH OUR LIVES AT EVERY LEVEL. NOW, TAKING AWAY OUR MEDICATIONS??? I FOR ONE SAY HELL NO!!!!! Not familiar with many pain meds, so would appreciate your help. PEACE OUT 4 NOW.....
Well a little of my history for you.
I was disagnosed with Multiple Scelorisis about 3 years ago now. Initial symptoms were numbness/weakness or right side urinary retention which eventually led to self catheterisation. Here is Australia we have public healthcare so I had to wait for second relapse before they could confirm it (despite the results of CT head scan saying I possibly had due to light patchs on the brain on the scan. Second relapse brought with it incredible neuropathic pain l on most of my right side, from the damage to my nerves that the MS had done.
So anyway I have tried quite a few diff pain meds. First up was norspan which is a Buprenorphine transdermal patch. That worked but I had a really bad skin reaction to it. So next up was Duragesic which is a fentanyl transdermal patch. Again it worked but again I had a bad skin reaction to it so that was shelved when my GP who has been with the whole time and is a fantastic DR, saw the my back - it was like rungs on a ladder as I could not put them on my right side due to the pain.
Currently though I am taking Lyrica (Pregabalin) and Cymbalta (Duloxetine) for my nerve pain which makes not great but tolerable.
Hope this helps and good luck!
PS You should re post this on the Need to Talk? forum as that gets a lot more traffic than this one
Last edited by annadoman; 05-13-2012 at 08:12 AM.
I switched from Opana ER to Fentanyl Transdermal System and I like it better than the original formulation of Opana ER. I am no longer constipated and I get consistent pain relief 24/7. I would give the Fentanyl a try to see if it helps you. Good luck.
Anna, Hi I have MS for 20+ years now, doing good, except for pain, both disk related (L5/S1 impingement/herniation) as non specific MS pain (feet, legs, arms, upper back ). I tried EVERYTHING to resolve the pain, Neurontin, Baclofen, Elavil, Gabatril, Vicoprofen, OxyContin, Opana, Norco and the list goes on. Most of the non opioid meds make me a mental case and groggy, cannot tolerate them, and so far what works the best for me is Fentanyl 25mcg (only lasts 2 days though) and 3-4 Norco 10/325 pills a day for B/T pain. I want to try ZoHydro (XR Hydrocodone 20, 40, 50 mg) when it comes out, although I HATE being on the opioid meds, nothing else works. I never abuse them, I cannot even take my prescribed dose w/o getting sick to my stomach, but I hate being dependent on them. There have been days where I decided to not take them, and boy, that was a mistake, horrible w/d feelings.